# SDR IPXA2020033053633

- Difficulty date: March 10, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 100,778 hours, 18,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA30311
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVFUSELAGE SKIN DAMAGED BETWEEN STA Y= 1801 AND Y=1841 AND BETWEEN L-11L AND L-17L. PART # AFA3031-1 AND AGA3025-1.REPAIRED FUSELAGE SKIN  BETWEEN STA Y= 1801 AND Y=1841 AND BETWEEN L-11L AND L-17L IAW VT-SAA EA# 011-5330-01-A8078-IR AND UPS EO# MD11-5330-76003-A.            (MAJOR REPAIR)
